Manifolds with simple cut loci

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)61-64
Number of pages4
JournalRev. Bull. Cal. Math. Soc.
Volume15
Issue number1
Publication statusPublished - 2007

Cite this

Manifolds with simple cut loci. / Kiyohara, Kazuyoshi.

In: Rev. Bull. Cal. Math. Soc., Vol. 15, No. 1, 2007, p. 61-64.

Research output: Contribution to journalArticle

@article{eef292a3e2ef4f2d975abc2f409ea5c4,
title = "Manifolds with simple cut loci",
author = "Kazuyoshi Kiyohara",
year = "2007",
language = "English",
volume = "15",
pages = "61--64",
journal = "Rev. Bull. Cal. Math. Soc.",
number = "1",

}

TY - JOUR

T1 - Manifolds with simple cut loci

AU - Kiyohara, Kazuyoshi

PY - 2007

Y1 - 2007

M3 - Article

VL - 15

SP - 61

EP - 64

JO - Rev. Bull. Cal. Math. Soc.

JF - Rev. Bull. Cal. Math. Soc.

IS - 1

ER -